# SDR AALA20060074

- Difficulty date: January 19, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: S210T160113
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T1970/19JAN , CABIN PRESSURE CLIMBED THROUGH 12000 FEET.  AT 13000 FEET, THE CAPTAIN MANUALLY DEPLOYED THE OXYGEN MASKS AND DESCENDED TO 10000 FT.  NO AUTO INOPERATIVE LIGHT IN AUTO NR 2.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED ALL CANNISTERS AND REPACKED MASKS.  REPLACED CONTROL PANEL NUMBER 2 PRESSURE CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
